RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 6(228), Pages 137–156 (Mi umn3948)  

This article is cited in 6 scientific papers (total in 6 papers)

On summation of independent variables in a non-classical situation

V. I. Rotar'


Full text: PDF file (1064 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:6, 151–175

Bibliographic databases:

UDC: 519.21
MSC: 60G50
Received: 18.06.1982

Citation: V. I. Rotar', “On summation of independent variables in a non-classical situation”, Uspekhi Mat. Nauk, 37:6(228) (1982), 137–156; Russian Math. Surveys, 37:6 (1982), 151–175

Citation in format AMSBIB
\Bibitem{Rot82}
\by V.~I.~Rotar'
\paper On summation of independent variables in a~non-classical situation
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 6(228)
\pages 137--156
\mathnet{http://mi.mathnet.ru/umn3948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=683277}
\zmath{https://zbmath.org/?q=an:0507.60011|0519.60016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..151R}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 6
\pages 151--175
\crossref{https://doi.org/10.1070/RM1982v037n06ABEH004026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RT03800009}


Linking options:
  • http://mi.mathnet.ru/eng/umn3948
  • http://mi.mathnet.ru/eng/umn/v37/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Grame, “The rate of convergence in the central limit theorem for semimartingales in its non-classical formulation”, Russian Math. Surveys, 41:5 (1986), 143–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Senatov, “Some Remarks on Nonuniform Estimates of the Convergence Rate”, Theory Probab Appl, 33:3 (1988), 536  mathnet  crossref  mathscinet  zmath  isi
    3. È. M. Galeev, “Kolmogorov widths of classes of periodic functions of one and several variables”, Math. USSR-Izv., 36:2 (1991), 435–448  mathnet  crossref  mathscinet  zmath  adsnasa
    4. V. I. Rotar’, A. G. Sholomitskii, “A Condition for Convergence of Convolutions”, Theory Probab Appl, 37:2 (1993), 398  mathnet  crossref  mathscinet  isi
    5. S. N. Kudryavtsev, “Diameters of classes of smooth functions”, Izv. Math., 59:4 (1995), 741–764  mathnet  crossref  mathscinet  zmath  isi
    6. Youri Davydov, Vladimir Rotar, “On a non-classical invariance principle”, Statistics & Probability Letters, 78:14 (2008), 2031  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:339
    Full text:90
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020